# SDR ASAA2013022794156

- Difficulty date: February 27, 2013
- Submitted: March 15, 2013
- Operation: Air carrier
- Aircraft: N565AS
- Make and model: Boeing 737890
- Aircraft serial: 35181
- Aircraft time: 24,044 hours, 7,388 cycles
- Engine: Cfmint CFM567B27
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: BAC15202789
- Condition: Gouged
- Location: Bs 520
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CABIN SEAT TRACK, BS 520, RBL 24.82 UPPER SURFACE IS GOUGED.  R & R DAMAGED SECTION OF SEAT TRACK IAW SRM 53-00-52, REPAIR 4.
